# SDR MZZA97312

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651960111
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  844739 - SEAT TRACK LBL 24.75 STA 1130 - STA 1110, SEAT TRACK FLANGE CORROSION.  REMOVED CORROSION AT FLANGE AREA IAW 51-10-6 AND FOUND OUT OF LIMITS 1 INCH BY 8 INCH DEPTH 37 PERCENT REMOVED.  REPLACED FABRICATED SEAT TRACK IAW SRM 53-10-5.  (X)
